# SDR 375PA0034

- Difficulty date: February 21, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737-39A
- Aircraft serial: 23812
- Aircraft time: 44,983 hours, 38,217 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD SILL PLATE CRACKED.  WELDED PER BAC SPEC 5975.
